# SDR CA041130002

- Difficulty date: November 17, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 69,943 hours
- Engine: Pwa JT8D17
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 653120043
- Condition: Separated
- Location: Horizontal Stab
- Part time: 71,148 hours, 32,869 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT HORIZONTAL STABILIZER-TO-FIN SLIDING SEAL SEPARATED FROM AIRCRAFT DURING FLIGHT.  DAMAGE WAS ALSO FOUND ON AN ADJACENT COMPOSITE VERTICAL FIN PANEL AND THE LOWER SURFACE OF THE HORIZONTAL STABILIZER, CAUSED BY SEPARATION OF THE SLIDING SEAL FROM THE AIRCRAFT.
